# SDR 06FDEA1117

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF MODIFICATION FOUND:  STA 959, STR 39-42 RT, EXTERNAL REPAIR DOUBLER.  NO ACTION REQUIRED, REPAIR IS CONFORM TO SRM 53-50-00 FIG 9 SH 1.
